# SDR IPXA11M69999

- Difficulty date: October 4, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 74,680 hours, 12,086 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RH WING L/E COMPT BEADED DOUBLER CRACKED AT XORS 799.   REPAIRED BEADED DOUBLER IAW MD11-5730-42916-B.
